Posted 5/15/2008 1:40 PM (GMT -6)
I was diagnosed with UC in Jan. 2007 after a flare that involved mucus and urgency (no real diarrhea or visible blood), and since then I've been taking 2400 mg. Asacol (sometimes not with great consistency) and have been flare-free.
I went on a course of Augmentin a little over two weeks ago to deal with an upper respiratory thing, and for the past week I've had loose, somewhat mucousy stools. I probably go 5 times a day, with no real false urgency in between. The stools are brown and pretty much odorless.
Is there any possibility that this is c. diff, or maybe the beginning of a flare? Or could it still be just standard antibiotic-induced diarrhea, even though I finished the Augmentin 9 days ago? I should note, in case it matters to anyone, that I'm 32 weeks pregnant. I'm going to the GI doc tomorrow, but just wanted to see if anyone has insight.
Diagnosed with UC in transverse and descending colon in Feb. 2007
Doing well so far on Asacol 800 mg. 2x a day
Also take 25 mg. Paxil, 100 mg. Wellbutrin, 1 probiotic pearl per day
Currently off other meds because I'm newly PG, due next July